# SDR CALA2018012900396

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 13,642 hours, 4,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT ROW 21ABC EMERGENCY LIGHT ON AISLE INOP. FOUND LIGHT ASSY DISCONNECTED. RECONNECTED AND OPS CHECKED, NORMAL. REF MM33-51-11.
